# SDR FDEA200908122995

- Difficulty date: August 12, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740503
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR DOUBLER FOUND AT LT WING INBD FLAP LWR SKIN BETWEEN STA (XIFH 153.300) AND (XIFH 159.300).  EXISTING EXTERNAL REPAIR DOUBLER AT LT WING INBD FLAP LWR SKIN BETWEEN STA (XIFH 153.300) AND (XIFH 159.300) EVALUATED AND FOUND NOT IAW SRM REPAIR.  LT WING INBD FLAP LWR SKIN BETWEEN (STA XIFH 153.300) AND (XIFH 159.300) CARRIED OUT.  REPAIR IAW SRM 57-00-00, FIG 205, REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
